Sunday, October 12, 2008

Needing direction

Call it writer's block, call it busy, call it trying out new things.......whatever it's been has really been keeping me from this blog!

It's not been a good day emotionally for me.

This medicine is REALLY starting to get to me. Add to it the stress of a new job, a house on this forever falling market a busy husband and three girly's who think the world was specifically designed and catered for their every need, it could be a little downer day for you too. =)

I feel like I'm doing everything in my life right now other than what I'm called and purposed for.

I miss my writing. I miss teaching bible study. I miss my dreaming with God. I miss my family. I miss my brother and I hate that I have two nephews in this world that I have never met. I feel like I'm "missing out" on so much right now.

This medicine makes me feel like the next person who even looks at me the wrong way I will certainly bust out in tears..........and btw, that really happened today!

I keep saying things like, "If only..."

That's not me. I am NOT and "if only" kinda girl. I am a "YES GOD WILL" kinda girl.

And ya'll....to be quite honest. I don't really know what to do.

I know God is near. I know He's holding me in His arms, I know I'm safe. (tears ugh......see!)

I know this is just what I have to go through right now, I just don't know who I'm going to be when it's done....does that make any sense????

Oh my soul is so weary tonight. And it shouldn't be. We've had a really good weekend. I have to blame it all on the medicine and all that's going on in life. I don't know what else to call it!

There's a song that the girls are forever singing from that movie Camp Rock:

"This is real, this is me, I'm exactly where I'm supposed to be..."

I don't feel like this is me right now. Oh I hate it.

I've opened up my bible to Luke 7:11-17 "Jesus Raises a Widow's Son". I love how in verse 13 the Lord says to this woman, "Don't cry."

Such tender words from my Savior. It's almost like He's said that right now to me. He's such a tender God isn't He?

Well, to my awesome blog friends, thanks for walking through this storm with me. Thanks for letting me be me, who I am, tonight. If you have walked through a storm then you know what it's like when you are right smack dab in the center of it. The ground is shaky, but always knowing you are falling back on solid ground soon.

Praying God's peace and joy in my life and so many other's. I know I am not alone in my feelings and I'm praying for you too! Much love!

Walking by faith while shaking in the storm,
~Nicki

ps- I'm Facebooking now! Is that a word??? =) It's fun and you can be my "friend". hee hee. Check it out facebook.com

12 comments:

Cindy said...

Oh sweet girly,

Today has been a downer for me also. Can't really say why, only a real downer. I've been ugly depressed like doing something foolish with my life ugly.

One thing I can tell you for sure is that steroids really do cause moodiness. My husband has been taking them for nearly 5 years and moody is part of life now.

We can only ask God to help us see Him in everything we face and to trust that, for you, this is just a season and He will get you through it.

You are charming and I love to come by your blog. I know it is hard to post right now but just write when you feel like it and we will continue to pray in the mean time.

Sleep well,
Cindy

Kay Martin said...

I remember when my daughter had to take that medicine. It works on your nervous system and that is so hard. We will be praying for you. Remember this is not forever...I know one minute is too long.

However try to dwell on those parts of your life that are working well for you. Those other "why me? why now?" tormenting quesitons will just make you feel worse.

Blogging friends can take it. Pour it on us. There is something cathartic in expressing this mess; and getting it out.

Please remember that our Father is storing your tears and none of your sorrows or pain will be wasted. When you least expect it you will be using the gold this suffering is pressing through you.

Recently in my new ministry I realized some of the most painful times in my adult life are the only reason God can use me in such a dynamic ministry at this time in my life.

God loves you and He is with you. Whatever you do while this medicine is "messing" with you is not taking Him off guard. He loves you without any limits.

I love you...and I am praying for you. I promise when this is over it will be a faint remembrance.

Bless you and yours.

The Patterson 5 said...

May tomorrow be better, may each tomorrow be better. May the constant demands of motherhood seem lighter, may blessings rain down on you to lift you. I am praying for you.

Neva said...

Hope! Each day is but a breath, a life but a whisper---remain faithful through the storm and get all eternity in His arms where only peace lives!

Praying for you, my sister

blessings
Neva

Jenny said...

I can only imagine how you feel with the medicine, but life spinning in a different way than you thought, I can relate 100%.

You have some major things going on in your life, but just think how many new people you are meeting and helping! I remember that Beth Moore started out teaching Mom's morning out, and then arobics (spelling is not my strong suit).

I think sometimes God changes what we are doing from what we think we are called to do to make sure the big calling is the most important, follow me.

I'll be praying for you!
Jen

Valarie said...

Girl. Let me tell you that I feel your pain. Not sure if you know this about me but I have Lupus and often have to take steroids for my 'flare-ups', so if anyone gets you right now, it's me. All I can tell you is that it WILL get better, I promise! Also, remember that right now in your life those girlyz are your purpose - not that you don't know that already. It's so hard when the Lord gives us a passion for something that's outside our homes, but for this season He's entrusted you with those amazing girls of yours. While He's given you so many other opportunities - studies and job and other things - don't let the enemy trick you into thinking that you're doing anything other than the most important thing! You're an amazing mom Nicki so just look the enemy in the face and tell him to get lost!!! You are God's child and you're doing HIS work - even if it means it's laundry! You're preparing those girls for the world!

YOU GO GIRL!!!!
I love ya.
Val

Joyful said...

Nicki, I was already praying for you early this morning before even finding this post here.

I could quote you scripture that I know you know. I could encourage you with sayings that might bring a momentary smile. But, the best thing I can do is to continue to pray - and so I will.

Hugs from Canada my friend,
Joy

On Purpose said...

Please know you are not walking this storm alone. We your friends are here to help and intercede to God for you. We love you Nicki

Hold on to Him and His love and promises for you!

Marilyn in Mississippi said...

I'm so sorry that you are having such a hard time physically right now! Nothing like your body being out of whack to make you feel really "down"! And it's nothing to apologize for! I'm sure all of us have been there before! And will be again before it's all over with. I do hope that your eye starts getting MUCH better soon so that you will not have to take that medicine any longer.

God bless you!
Marilyn

Cindy said...

Nicki,
Please come by my blog. You won the Churched Book Giveaway.
I need your address.
Cindy

Alisun said...

Yes, medicine can do some pretty strange things to a person especially steroids they did not agree with either sorry honey I will pray for your body to find peace in the storm.
I do understand what you feel like and it is very hard to know you’re different and feel it; it is not a peaceful place to be.

Sharon Brumfield said...

Girl...I know. And I am here...but more importantly He is with you and He is moving although you can't see it.
He loves you girl and He knows just how much you can handle. Lean on Him...spend time in His presence. If you are not doing that it will continue to get harder and harder. And if you don't spend time with Him...you heart will get harder and harder. I will encourage you in a loving way to do what you know is right.
I have been where you are in one way or the other..and if you don't lean in....the road back is a long one. Sitting in His presence will bring peace.
Praying for you girl.